# SDR UALA2012110606368

- Difficulty date: November 5, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 42,595 hours, 10,543 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYDRAULIC LEAK ON LEFT WING TRAILING EDGE OUTBOARD OF MAIN GEAR RUNNING INBOARD TO WHEEL WELL AREA.  FOUND LEAK ON LEFT GEAR TRUCK POSITIONER FUSE LOWER INBOARD UNION.  REPLACED PACKING, NO LEAKS NOTED.  VERIFIED HYDS FULL.
